| Model Number |
MMT-723LNAS |
| Medical Device Problem Codes |
Mechanical Problem (1384); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/18/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Customer reported via phone call the insulin pump alarmed motor error.Customer said blood glucose at the time of incident 180 mg/dl.Troubleshoot was not performed for motor error.The customer does not have the pump with them to troubleshoot.The insulin pump will be returning for analysis.
Additional Manufacturer Narrative
Device received with cracked reservoir tube lip noted.The test reservoir p-cap was able to lock in place.Device passed displacement test.However device alarmed motor error during basic occlusion test due to corroded motor home switch noted.Unable to perform occlusion test, prime/a33 test, excessive no delivery test.